# SDR DALA2023091907693

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 68,293 hours, 9,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DURING SVC CHK FOUND PATHWAY ESCAPE WHITE LIGHT AT SEAT 44B INOP.  REPAIRED EMERGENCY LIGHT CONNECTOR AT 44B.
